# SDR BJNA100103

- Difficulty date: January 10, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD EMERGENCY FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED BATTERY.  OPS CK OK.
